# SDR DALA2025092607015

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,690 hours, 30,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R3 DOOR DISARMED SLIDE LIGHT STILL ON.  CLEANED AND CHECKED DOOR GIRT BAR AREA,  NORMAL. CYCLED DOOR ARM /DISARM LEVER. OPS NORMAL. (6524482)
